Skip to Main Content

APNA Annual Conference Schedule

APNA 35th Annual Conference

At the APNA 35th Annual Conference, you’ll have the opportunity to earn up to 24+ contact hours and more than 90 contact hours total*.

Scroll down for the daily schedules or explore the full program to see all of the great events and cutting-edge content that is part of your registration.

Included with your full conference registration are pre-conference sessions (special for this year!) and on-demand session recordings for a full year after the conference.

To ensure the safety of attendees, the October conference was held virtually and the original virtual event planned for December has been cancelled.

View Full Conference Program

WEDNESDAY, OCTOBER 13

All times listed are Eastern Time.

9:00am ET
8:00am CT, 6:00am PT
Exhibit Hall, & Poster Gallery Open
Earn up to 4 contact hours for time spent viewing and evaluating the posters Thursday – Saturday.
10:00am-12:00pm ET
9:00am CT, 7:00am PT

12:10pm-2:10pm ET
11:10am CT, 9:10am PT
2-Hour Pre-Conference Sessions
2 Contact Hours Per Session
2:10pm-3:10pm ET
1:10pm CT, 11:10am PT
Symposium
Sponsored by NACCME. 1 Contact Hour
3:20pm-5:20pm ET
2:20pm CT, 12:20pm PT

5:30pm-7:30pm ET
4:30pm CT, 1:30pm PT
2-Hour Pre-Conference Sessions
2 Contact Hours Per Session
7:30pm-8:30pm ET
6:30pm CT, 4:30pm PT
Product Theater
Sponsored by Janssen. No Contact Hours provided.

 

View Wednesday Program


THURSDAY, OCTOBER 14

All times listed are Eastern Time.

9:30am-10:30am ET
8:30am CT, 6:30am PT
Product Theater
Sponsored by Abbvie. No contact hours provided.
10:30am ET
9:30am CT, 7:30am PT
Chat, Exhibit Hall, & Poster Gallery Open
Earn up to 4 contact hours for time spent viewing and evaluating the posters Thursday – Saturday.
11:00am-11:30am ET
10:00am CT, 8:00am PT
Thursday Welcome & Awards Showcase
11:30am-12:30pm ET
10:30am CT, 8:30am PT
President’s Address – Matthew Tierney
1 Contact Hour
1:35pm-2:00pm ET
12:35pm CT, 10:35am PT
25-Minute Mini Concurrent Sessions
0.4 Contact Hours
2:00pm-2:30pm ET
1:00pm CT, 11:00am PT
Community Recharge
Gather on Zoom with your fellow psych nurses for a time of sharing and a little lighthearted fun.
3:30pm-4:30pm ET
2:30pm CT, 12:30pm PT
Product Theater
Sponsored by Otsuka/Lundbeck. No Contact Hours provided.
4:40pm-5:25pm ET
3:40pm CT, 1:40pm PT
5:35pm-6:20pm ET
4:35pm CT, 2:35pm PT
45-Minute Concurrent Sessions
0.75 Contact Hours Per Session
6:30pm-7:30pm ET
5:30pm CT, 3:30pm PT
Reception
Kick back with your PMH nursing pals during the APNA Annual Conference Reception! Enjoy an evening of fun and rejuvenation after a challenging year.
7:30pm-8:30pm ET
6:30pm CT, 4:30pm PT
Sponsored Presentation
End of the Day
Earn up to 2 contact hours on-demand.

 

View Thursday Program


FRIDAY, OCTOBER 15

All times listed are Eastern Time.

9:30am-10:30am ET
8:30am CT, 6:30am PT
Product Theater
Sponsored by Janssen. No Contact Hours provided.
10:30am ET
9:30am CT, 7:30am PT
Chat, Exhibit Hall & Poster Gallery Open
11:00am-11:30am ET
10:00am CT, 8:00am PT
Friday Welcome & Awards Showcase
11:30am-12:30pm ET
10:30am CT, 8:30am PT
Keynote Presentation – Kevin Hines
1 Contact Hour
12:40pm-1:05pm ET
11:40am CT, 9:40am PT
1:10pm-1:35pm12:10pm CT, 10:10am PT
25-minute Mini Concurrent Sessions
0.4 Contact Hours Per Session
1:35pm-2:00pm ET
12:35pm CT, 10:35am PT
Community Recharge
Gather on Zoom with your fellow psych nurses for a time of sharing and a little lighthearted fun.
2:00pm-3:00pm ET
1:00pm CT, 11:00am PT
Meet the Poster Presenters
During this dedicated time, visit the Poster Hall to chat with poster presenters and ask questions.
3:00pm-4:00pm ET
2:00pm CT, 12:00pm PT
Symposium
Provided by RMEI Medical Education, LLC and supported by an independent educational grant from Sunovion. 1 Contact Hour.
4:05pm-4:50pm ET
3:05pm CT, 1:05pm PT

5:00pm-5:45pm ET
4:00pm CT, 2:00pm PT
45-Minute Concurrent Sessions
0.75 Contact Hours Per Session
5:55pm-6:20pm ET
4:55pm CT, 2:55pm PT
25-Minute Mini Concurrent Sessions
0.4 Contact Hours Per Session
6:20pm-7:20pm ET
5:20pm CT, 3:20pm PT
Product Theater
Sponsored by Intra-Cellular Therapies, Inc. No Contact Hours provided.
End of the Day
Earn up to 2 contact hours on-demand.

 

View Friday Program


SATURDAY, OCTOBER 16

All times listed are Eastern Time.

9:30am-10:30am ET
8:30am CT, 6:30am PT
Product Theater
Sponsored by Teva Pharmaceuticals. No Contact Hours provided.
10:30am ET
9:30am CT, 7:30am PT
Exhibit Hall and Poster Gallery Open
10:30am-11:30am ET
9:30am CT, 7:30am PT

11:30am-12:30pm ET
10:30am CT, 8:30am PT
APNA Council Meetings
Meet leaders in the field aligned with a focus area that speaks to your interests.
1:00pm-1:45pm ET
12:00pm CT, 10:00am PT

1:55pm-2:40pm ET
12:55pm CT, 10:55am PT
45-Minute Concurrent Sessions
0.75 Contact Hours Per Session
2:50pm-3:50pm ET
1:50pm CT, 11:50am PT
Chapter Meetings by request
4:00pm-5:00pm ET
3:00pm CT, 1:00pm PT
APNA Annual Meeting & Town Hall
Learn more about APNA and its activities.
End of the Day
Earn up to 2 contact hours on-demand.

 

View Saturday Program


Note: The final number of contact hours is subject to change with the addition of other programs. APNA reserves the right to make program changes as necessary, and the right to cancel sessions if events occur beyond reasonable control of APNA.

The American Psychiatric Nurses Association is accredited as a provider of nursing continuing professional development by the American Nurses Credentialing Center’s Commission on Accreditation.